THERMAL SCIENCE
International Scientific Journal
EXPLORING MULTIPLE AND SINGULAR SOLITON SOLUTIONS FOR NEGATIVE-ORDER SPACE-TIME FRACTIONAL MKDV EQUATIONS
ABSTRACT
This study on the negative-order fractional space-time modified KdV (nfmKdV) equation provides a comprehensive analysis of how fractional differentials affect the dynamics of solitons in non-linear wave models. We are referring to introduces the nfmKdV equation, a significant extension of the traditional KdV equation, which is commonly used to model wave propagation in non-linear dispersive media. By developing both focusing and defocusing solutions and employing the Hirota technique to construct multisoliton solutions, the study opens new avenues for the exploration of fractional wave equations in diverse physical contexts. The use of fractional calculus, and specifically negative-order derivatives, enhances the model's ability to describe real-world phenomena with long-range interactions and memory effects, offering significant potential for future research in non-linear and fractional dynamics. This newly established result warrants further investigation determine its applicability to other non-linear fractional order models, and other existing methods may be employed to explore this new development. As the fractional order approaches one, the results align with well-established findings in the literature. This study provides a deeper understanding of the dynamics of solitons in fractional media, which could be useful for modelling soliton propagation in systems where traditional integer-order models fail to capture essential behavior.
KEYWORDS
PAPER SUBMITTED: 2024-07-07
PAPER REVISED: 2024-11-15
PAPER ACCEPTED: 2024-11-21
PUBLISHED ONLINE: 2025-02-22
THERMAL SCIENCE YEAR
2025, VOLUME
29, ISSUE
Issue 1, PAGES [359 - 370]
- Baldwin, D., Hereman, W., A Symbolic Algorithm for Computing Recursion Operators of Non-Linear Partial Differential Equations, International Journal of Computer Mathematics, 87 (2010), 5, pp. 1094-1119
- Fokas, A. S., Symmetries and Integrability, Studies in Applied Mathematics, 77 (1987), 3, pp. 253-299
- Sanders, J. A., Wang J. P., Integrable Systems And Their Recursion Operators, Non-Linear Analysis, 47 (2001), 8, pp. 5213-5240
- Olver, P. J., Evolution Equations Possessing Infinitely Many Symmetries, Journal of Mathematical Physics, 18 (1977), 6, pp. 1212-1215
- Lou, S., Higher-Dimensional Integrable Models with a Common Recursion Operator, Communications in Theoretical Physics, 28 (1997), 6, pp. 41-50
- Magri, F., Lectures Notes in Physics, Springer, Berlin, Germany, 1980
- Zhang, D., et al., Soliton Scattering with Amplitude Changes of a Negative Order AKNS Equation, Physica D, 238 (2009), 23-24, pp. 2361-2367
- Verosky, J. M., Negative Powers of Olver Recursion Operators, Journal of Mathematical Physics, 32 (1991), 7, pp. 1733-1736
- Qiao, Z., Fan, E., Negative-Order Korteweg-de Vries Equation, Physical Review E, 86 (2012), 016601
- Hirota, R., The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, UK, 2004
- Xu, G. Q., The Integrability for a Generalized Seventh-Order KdV Equation: Painleve Property, Soliton Solutions, Lax Pairs and Conservation Laws, Physica Scripta, 89 (2014), 125201
- Xu, G. Q., Painleve Classification of a Generalized Coupled Hirota System, Physical Review E, 74 (2006) 027602
- Xu, G. Q., Searching for Painleve Integrable Conditions of Non-Linear PDEs with Constant Parameters Using Symbolic Computation, Computational Physics Communication, 178 (2008), 7, pp. 505-517
- Xu, G. Q., A Note on the Painleve Test for Non-Linear Variable-Coefficient PDE, Computational Physics Communication, 180 (2009), 7, pp. 1137-1144
- Adem, K. R., Khalique, C. M., Exact Solutions and Conservation Laws of Zakharov-Kuznetsov Modified Equal width Equation with Power Law Non-Linearity, Non-Linear Analysis, Real World Applications, 13 (2012), 4, pp. 1692-1702
- Ablowitz, M. J., Clarkson, P. A., Solitons, Non-Linear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge, UK, 1992
- Hasegawa, A., Kodama, Y., Solitons in Optical Communications, Oxford University Press, Oxford, UK, 1995
- Lakshmananm M., Rajasekar, S., Non-Linear Dynamics: Integrability, Chaos and Patterns, Springer, Berlin, Germany, 2003
- Wazwaz, A. M., Partial Differential Equations and Solitary Waves Theory, Springer, Berlin, Germany, 2009
- Wazwaz, A. M., Multiple Kink Solutions and Multiple Singular Kink Solutions for (2+1)-Dimensional Non-Linear Models Generated by the Jaulent-Miodek Hierarchy, Phys. Lett. A, 373 (2009), 21, pp. 1844-1846
- El-Shehawy, S. A., Abdel-Salam, E. A.-B., The q-Deformed Hyperbolic Secant Family, Int. J. Appl. Math. Stat., 29 (2012), Sept., pp. 51-62
- Abdel-Salam, E. A.-B., Periodic Structures Based on the Symmetrical Lucas Function of the (2+1)-Dimensional Dispersive Long-Wave System, Zeitschrift für Naturforschung A, 63 (2008), 10-11, pp. 671-678
- Abdel-Salam, E. A.-B., et al., Analytical Solution the Conformable Fractional Lane-Emden Type Equations Arising in Astrophysics, Scientific African, 8 (2020), e00386
- Abdel-Salam, E. A.-B., Mourad, M. F., Fractional Quasi AKNS-Technique for Non-Linear Space-Time Fractional Evolution Equations, Math. Meth. Appl. Sci., 42 (2018), 18, pp. 5953-5968
- Abdel-Salam, E. A.-B., et al., Geometrical Study and Solutions for Family of Burgers-Like Equation with Fractional Order Space Time, Alexandria Engineering Journal, 61 (2022), 1, pp. 511-521
- Nouh, M. I., et al., Modelling Fractional Polytropic Gas Spheres Using Artificial Neural Network, Neural Comput. and Applic., 33 (2021), Aug., pp. 4533-4546
- Khalil, R., et al., A New Definition of Fractional Derivative, J. Comput. Appl. Math., 264 (2014), 65
- Nouh, M. I., Abdel-Salam, E. A.-B., Analytical Solution the Fractional Polytropic Gas Spheres, Eur. Phys. J. Plus, 133 (2018), 149